# SDR SWAA116806

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 49,546 hours, 30,233 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 232A9101
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, ASI DISAGREEMENT BETWEEN CAPTAINS AND FIRST OFFICERS.  DETERMINED CAPTAINS READING ERRONEOUS.  DRAINED MOISTURE FROM LT PITOT SYSTEM IAW MT.
